# SDR ASAA2022081039451

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 56,368 hours, 16,530 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: 8221604101
- Part serial: 16D3NK
- Condition: Failed
- Location: E/E, E1
- Part time: 56,372 hours, 16,532 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO FD FLAG SHOWS ON PFD. GROUNDED - YES. FCC-B REMOVED AND REPLACED IAW B737-800 AMM 22-11-33.
